# SDR SIMA200526404

- Difficulty date: September 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF LEFT OMEGA BEAM TO REMOVE CORROSION.  PREPARED DOUBLER, FILLER, REPAIR PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB145 SRM, SRM 145/1142 REV 30 CHAPTER 53-00-10 FIG 201.  (M)
